# SDR 20000907SH037

- Difficulty date: August 17, 2000
- Submitted: September 7, 2000
- Operation: General aviation
- Aircraft: N1692T
- Make and model: Piper PA-28-140
- Aircraft serial: 287125009
- System (JASC): 2720 · Rudder Control System
- Part: Support Bracket
- Part number: 6345100
- Condition: Cracked
- Location: Crossbar
- Part time: 5,960 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET ATTACHMENT HOLES CRACKED IN SEVERAL DIRECTIONS (4 HOLES TOTAL).  FOUND RUDDER PEDAL CROSSBAR MOVEMENT DURING ANNUAL.  METAL FATIGUE AND LIGHT WEIGHT STEEL (.035 INCH) MAY BE CAUSE OF FAILURE.  SUBMITTER RECOMMENDED GUSSETS WELDED AT HOLES OF PART CONSTRUCTED FROM THICKER MATERIAL.  (X)
